Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2012 (Vol. 4, Issue: 14)
Article Information:

Fixed Point Theorems via Absorbing Maps

Deepak Singh, Mayank Sharma and Ramakant Sharma
Corresponding Author:  Deepak Singh 

Key words:  Absorbing maps, common fixed point, compatible maps, continuous t-norm, fuzzy metric space, reciprocal continuity 2000, mathematics subject classification: 54H25, 47H10
Vol. 4 , (14): 2134-2139
Submitted Accepted Published
February 09, 2012 March 10, 2012 July 15, 2012

In this study we obtain fixed point theorems via absorbing maps. Moreover we also demonstrate the necessity of absorbing maps to find a common fixed point in fuzzy metric spaces. Our result generalizes many known results and explores the possibility of applying the notion of reciprocal continuity and absorbing maps to the problem of finding common fixed points of four mappings or sequence of mappings satisfying contractive type conditions containing rational terms in fuzzy metric spaces. To support our main result an example is also given which is the corrected version of the example 5 given in Mishra et al. (2008).
Abstract PDF HTML
  Cite this Reference:
Deepak Singh, Mayank Sharma and Ramakant Sharma, 2012. Fixed Point Theorems via Absorbing Maps.  Research Journal of Applied Sciences, Engineering and Technology, 4(14): 2134-2139.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved